A case of abatacept associated neutrophilic dermatosis and a review of the literature

S.M. Tiwari, Benjamin Wood, T.M. Skender-Kalnenas, N. Cook

    Research output: Contribution to journalReview article

    8 Citations (Scopus)

    Abstract

    Abatacept is a novel biological agent that dampens the immune response by blocking the co-stimulation of T-cells, thus downregulating T-cell activation. It is currently approved for the treatment of rheumatoid arthritis (RA). The group of novel immunomodulatory agents, referred to as biologics, have now been used extensively, with established safety and side-effect profiles. There are, however, increasing reports of adverse paradoxical reactions, most notably resulting from anti-tumour necrosis factor (TNF) therapy. While cutaneous adverse reactions to abatacept are rare, there are a few reports of such paradoxical reactions. We report a case of an idiosyncratic paradoxical neutrophilic dermatosis associated with the use of abatacept. © 2014 The Australasian College of Dermatologists.
    Original languageEnglish
    Pages (from-to)214-217
    JournalAustralasian Journal of Dermatology
    Volume55
    Issue number3
    DOIs
    Publication statusPublished - 2014

    Fingerprint Dive into the research topics of 'A case of abatacept associated neutrophilic dermatosis and a review of the literature'. Together they form a unique fingerprint.

  • Cite this